# SDR RAIA2010033100001

- Difficulty date: March 31, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145096
- Aircraft time: 25,096 hours, 23,549 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE, THE CREW REPORTED THAT THE NR 1 PACK SMELLED HOT FOLLOWED BY A PACK NR 1 OVERLOAD.  MAINTENANCE DEFERRED THE NR 1 PACK SYSTEM IAW MEL.
